# SDR HEEA0010368

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Q
- Make and model: Bell 206B-3
- Aircraft serial: 3625
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 6870736
- Condition: Out Of Spec
- Location: Engine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .014 OVER B.P. SPECS (.180-.181) ON RING WIDTH. INSTALLED A NEW RING.
